# SDR JJBA20131117009

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 31,352 hours, 42,788 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Mfc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TORQUE FLUCTUATED,  BLEED HOT CAUTION LIGHT ILLUMINATED.  R & R NR 2 MFC OPS AND LEAK CHECK SATISFACTORY ON GROUND.  REQUIRES AN OCF.
